# SDR FDEA201510263375

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: SR1055000433
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SKIN PANEL 7281-1, HAS A .700" CRACK JUST FWD OF REAR SPAR CAP, FWD BARREL NUT HOLE.  R & R SECTION OF SKIN PANEL, PLANK, IAW EA 8-5510-T0320816.
